# SDR SWAA2024093030799

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8 W.L. 160.<[01] REMOVED AND REPLACED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE RBL 8; WL 160 IAW DWG 111A1000; REV. B AND SRM 51-40-02.
